Advances in Differential Equations
- Adv. Differential Equations
- Volume 7, Number 11 (2002), 1343-1376.
Regularity and analyticity in a two-dimensional combustion model
We deal with a free boundary problem in $\mathbb R^2$ modelling propagation of premixed flames. We prove existence, uniqueness and regularity results of the solution near a travelling wave solution. In particular, we prove time analyticity of the free boundary.
Adv. Differential Equations, Volume 7, Number 11 (2002), 1343-1376.
First available in Project Euclid: 27 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lorenzi, Luca. Regularity and analyticity in a two-dimensional combustion model. Adv. Differential Equations 7 (2002), no. 11, 1343--1376. https://projecteuclid.org/euclid.ade/1356651613